Alert archive / Florida / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 35, NWS Melbourne, FL

June 3, 2010Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 3, 2010, 3:46 PM EDT for Orange County, Seminole County, Florida. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2010, 3:46 PM EDT (19:46 UTC)
Expired
Jun 3, 2010, 4:14 PM EDT
In force
28 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 72 km from the middle of the area, began a volume at 19:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 3:50 PM EDTTSTM WND GST 505 Sw Bithlo, FLSMALL TREE LIMBS DOWN, LESS THAN 2 INCHES, WITHIN THE STONEYBROOK EAST SUBDIVISION AND WATERFORD LAKES AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2010-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1221 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2010-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1221 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
681 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS52 KMLB 031946
SVRMLB
FLC095-117-032045-
/O.NEW.KMLB.SV.W.0035.100603T1946Z-100603T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EDT THU JUN 3 2010

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ORANGE COUNTY IN FLORIDA
  EASTERN SEMINOLE COUNTY IN FLORIDA

* UNTIL 445 PM EDT.

* AT 345 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 6 MILES
  SOUTHWEST OF BITHLO...AND MOVING NORTHEAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
  UNION PARK...CHRISTMAS...OVIEDO AND GENEVA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

&&

LAT...LON 2867 8125 2879 8110 2866 8101 2864 8101
      2860 8098 2841 8105 2848 8129
TIME...MOT...LOC 1946Z 218DEG 10KT 2850 8115

$$



52
1 follow-up statement
791 
WWUS52 KMLB 032014
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
414 PM EDT THU JUN 3 2010

FLC095-117-032024-
/O.CAN.KMLB.SV.W.0035.000000T0000Z-100603T2045Z/
ORANGE-SEMINOLE-
414 PM EDT THU JUN 3 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SEMINOLE AND CENTRAL 
ORANGE COUNTIES IS CANCELLED...

THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.

LAT...LON 2867 8125 2879 8110 2866 8101 2864 8101
      2860 8098 2841 8105 2848 8129
TIME...MOT...LOC 2014Z 218DEG 10KT 2856 8110

$$


52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 10:36 AM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, Jun 3, 10:36 AM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1036 AM EDT THU JUN 3 2010

.UPDATE DISCUSSION...

AS EXPECTED...MORNING CAPE SOUNDING SHOWS HIGHER PRECIP WATER
VALUES (1.94") WITH -9C AT 500 MB. HI RES VIS SAT IMAGERY SHOWS
CONGESTED CU DEVELOPING FROM OKEECHOBEE CO TO THE TREASURE COAST
AND EXPECT CONVECTIVE INITIATION TO AGAIN OCCUR IN THIS REGION...
IN THE FORM OF SHOWERS TO START. THE SEA BREEZE WILL DEVELOP IN
THE NEXT COUPLE HOURS ALG THE TREASURE COAST WHICH WILL BE A FOCUS
FOR ADDITIONAL SHOWERS AND LIGHTNING STORMS. SEA BREEZE WILL
DEVELOP NORTHWARD ALG THE BREVARD AND VOLUSIA COUNTIES AS WELL BUT
EXPECT LESS INLAND PENETRATION AS OFFSHORE FLOW IS FORECAST TO
INCREASE DURING THE DAY. SEA BREEZE MAY STALL OR EVEN GET PUSHED
BACK TO THE EAST ESP IN VOLUSIA. STILL EXPECTING A HIGH COVERAGE
OF RAIN/STORMS MAINLY LATE THIS AFTN INTO EARLY THIS EVENING ON
THE EAST SIDE OF THE PENINSULA. CURRENT FORECAST IN GOOD SHAPE AND
HAVE MADE ONLY SLIGHT ADJUSTMENTS TO THE GRAPHICAL FORECAST
BASED ON OBSERVATIONS. NO ZFP UPDATE.

TODAY (PREVIOUS)...SYNOPTIC PTRN FEATURES S/SSW SFC WINDS WITH SW
FLOW FROM JUST OF THE DECK UP THROUGH H70. H50 HGTS (585/586 DM)
AND TEMPS (-9C/-10C) A BIT BELOW NORMAL FOR EARLY JUNE. COULD ALSO
SEE MINOR INCRS IN DPVA OVER THE NRN CWA AS MID LVL SHORT WAVE
TROUGH SE OF LA (SEEN IN WATERVAPOR IMAGERY) SLIDES ENE TODAY.
MEAN PWAT PROGGED TO INCRS TO AROUND 1.8"/1.9" WITH SWRLY STEERING
LYR FLOW ALSO INCRSG TO ABOUT 20-25MPH AFT 18Z. ALL THIS SPELLS
HIGHER COVRG OF STORMS FOR THE CTRL/ERN SIDE OF THE PENINSULA
COMPARED TO WED. GOING WITH 60 PCT AREAWIDE...WHICH IS SHADED
TOWARD THE HIGH SIDE OF MAV/MET MOS. ECSB SHOULD MAKE STEADY
PROGRESS INLAND WITH COLLISION NEAR/SLGTLY EAST OF LK GEORGE-
KSFB-KMCO-KOBE LINE. EXPECT NMRS SHRA/TS TO FIRE EARLY ALONG
SEA/LAKE BREEZE INTERFACE OVER TREASURE COAST COS AND AROUND LAKE
OKEE. TEMPTED TO NUDGE POPS UP IN THAT AREA TO 70...BUT WILL KEEP
GOOD CONTINUITY WITH ADJCT FO'S.

FOR THIS EVENING...TEMPTED TO TRIM INTR POPS BACK A LTL BIT GIVEN
INCRS IN STEERING WINDS BUT KEPT 40...IN LINE WITH TPA. EXPECT ANY
LINGERING ACTIVITY TO PUSH OFFSHORE BY AROUND 03Z...PROBABLY SOONER
ACROSS THE NRN CWA.

SHOULD SEE SOME STRONGER STORMS ALONG BDRY INTERACTIONS WITH ISOLD
PULSE SVR (WIND/HAIL) AND FQT/EXCESSIVE LTG AND THE USUAL TORRENTIAL
DOWNPOURS. INCRSG STORM MOTION VECTOR COULD MITIGATE STORM TOTALS
SLGTLY...HOWEVER TEMPORARY URBAN PONDING/FLOODING STILL A DECENT BET
IN SOME SPOTS.

&&

.AVIATION...
ALREADY SEEING ISOLD MVFR CIGS ~FL020 INVOF VRB/FPR/SUA AND THIS
SHOULD DEVELOP NORTHWARD WITH BASES GRADUALLY LIFTING TO VFR THIS
AFTN. EXPECT SHRA/TS WITH MVFR/IFR VSBYS DVLPG AFT 15Z/16Z INVOF
VRB/MLB...THEN GRDLY INCRSG IN COVRG AREAWIDE THROUGH AROUND 00Z.

&&

.MARINE...
NO SIGNIFICANT CHANGES. SSW FLOW 10-15 KNOTS THIS MORNING WILL
TURN ONSHORE IN A SEA BREEZE. SEAS 1-2 FEET NEAR SHORE AND UP TO 3
FEET WELL OFFSHORE. CHANCE FOR STORMS OVER THE INTRACOASTAL AND
NEARSHORE ATLC MAINLY SOUTH OF SEBASTIAN INLET AS EARLY AS
NOON...THEN CHANCE FOR OFFSHORE MOVING STORMS VOLUSIA AND BREVARD
TOWARD EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  91  75  91  74 /  60  40  70  30
MCO  92  74  91  74 /  60  40  60  20
MLB  90  75  90  74 /  60  40  70  30
VRB  90  74  89  74 /  60  40  70  30
LEE  93  75  90  74 /  60  40  60  20
SFB  93  75  92  74 /  60  40  60  20
ORL  93  76  92  74 /  60  40  60  20
FPR  90  74  90  74 /  60  40  60  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

KELLY
Hazardous weather outlook, Jun 3, 6:13 AM EDT, 9 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
613 AM EDT THU JUN 3 2010

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-032000-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
613 AM EDT THU JUN 3 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
A GRADUAL INCREASE IN LOW LEVEL MOISTURE...COUPLED WITH DAYTIME HEATING
AND THE AFTERNOON SEA AND LAKE BREEZE BOUNDARIES WILL LEAD TO NUMEROUS
SHOWERS AND LIGHTNING STORMS OVER EAST CENTRAL FLORIDA TODAY.

A FEW SHOWERS AND LIGHTNING STORMS WILL FORM STARTING LATE THIS MORNING
...WITH THE BEST CHANCE AROUND LAKE OKEECHOBEE AND THE TREASURE COAST.
COVERAGE WILL INCREASE FROM EARLY AFTERNOON ONWARD AS THE EAST COAST
SEA BREEZE MOVES SLOWLY INLAND...AND THE WEST COAST SEA BREEZE PUSHES
INLAND AND EASTWARD AT A SLIGHTLY FASTER PACE.

THESE BOUNDARIES WILL COLLIDE LATE THIS AFTERNOON NEAR OR SLIGHTLY
EAST OF A LINE FROM LAKE GEORGE TO SANFORD...ORLANDO LAKE MARIAN...AND
BASINGER...WITH RAPID DEVELOPMENT OF STORMS POSSIBLE BETWEEN BEGINNING
AROUND 5 OR 6 PM. STORMS WILL LINGER THROUGH THE EARLY EVENING HOURS
...MAINLY FROM THE SAINT JOHNS RIVER TO THE ATLANTIC COAST.

STORMS WILL MOVE NORTHEAST AT 10 TO 15 MPH EARLY TODAY... WITH STORM
MOTION INCREASING TO 20 TO 25 MPH TOWARD SUNSET. DUE TO COLDER THAN
NORMAL TEMPERATURES ALOFT...SCATTERED STRONG STORMS ARE POSSIBLE...
WITH A FEW SEVERE STORMS CONTAINING DAMAGING WIND GUSTS AND LARGE
HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND TORRENTIAL RAINFALL AMOUNTS
OF ONE TO THREE INCHES ARE LIKELY IN SEVERAL STORMS TODAY.

...MARINE THUNDERSTORM GUST IMPACT...
STRONG STORMS WILL BE POSSIBLE NEAR INLAND LAKES AND THE TREASURE
COAST FROM THIS AFTERNOON INTO THE EARLY EVENING. OFFSHORE MOVING
STRONG STORMS ARE MORE LIKELY AROUND THE INTRACOASTAL AND NEAR SHORE
ATLANTIC WATERS NORTH OF SEBASTIAN INLET STARTING BY LATE AFTERNOON.
ISOLATED WATERSPOUTS WILL ALSO BE POSSIBLE. MARINERS SHOULD BE
ALERT TO THE POTENTIAL OF STORMS MOVING IN RAPIDLY FROM THE WEST AND
SOUTHWEST TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SCATTERED TO NUMEROUS AFTERNOON AND EARLY EVENING STORMS ARE
EXPECTED THROUGH THE WEEKEND AND EARLY NEXT WEEK. STORMS WILL
MOVE EASTWARD FROM THE MAINLAND INTO THE ATLANTIC FOR THE NEXT
SEVERAL DAYS. STRONG TO SEVERE STORMS WILL BE POSSIBLE EACH
AFTERNOON...POSING LIGHTNING...WIND...HAIL AND TORRENTIAL RAINS
AS HAZARDS TO ALL OUTDOOR ACTIVITIES OVER LAND AND WATER.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

CRISTALDI

In the hours before

Special weather statement, Jun 3, 2:33 PM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
233 PM EDT THU JUN 3 2010

FLZ147-031915-
NORTHERN BREVARD COUNTY-
233 PM EDT THU JUN 3 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHERN BREVARD COUNTY...

* UNTIL 315 PM EDT.

AT 229 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER KENNEDY SPACE
CENTER...MOVING NORTHEAST AT 10 MPH.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2843 8058 2845 8061 2853 8058 2858 8060
      2858 8061 2854 8060 2847 8064 2853 8074
      2869 8065 2860 8058 2853 8056 2848 8053
TIME...MOT...LOC 1833Z 218DEG 9KT 2855 8060
Special weather statement, Jun 3, 2:57 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
257 PM EDT THU JUN 3 2010

FLZ044-144-031945-
NORTHERN LAKE COUNTY-SOUTHERN LAKE COUNTY-
257 PM EDT THU JUN 3 2010

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...

* UNTIL 345 PM EDT.

AT 255 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 20 MILES
SOUTHWEST OF MASCOTTE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.

STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.

LAT...LON 2894 8193 2896 8166 2919 8155 2879 8142
      2878 8166 2859 8165 2835 8167 2836 8196
TIME...MOT...LOC 1856Z 225DEG 41KT 2836 8207

67
Local storm report, Jun 3, 3:12 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
312 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             5 WSW WEST MELBOURNE    28.05N 80.75W
06/03/2010  E0.25 INCH       BREVARD            FL   TRAINED SPOTTER

            PEA SIZED HAIL OBSERVED AT INTERSECTION OF HOLLYWOOD
            BLVD. AND HENRY AVE.

&&

JRC
Local storm report, Jun 3, 3:14 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
314 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 PM     HAIL             WEST MELBOURNE          28.08N 80.67W
06/03/2010  E0.25 INCH       BREVARD            FL   TRAINED SPOTTER

            PEA SIZED HAIL OBSERVED NEAR INTERSECTION OF ELLIS AND
            WICKHAM RDS. 4 TO 6 INCHES OF FLOWING WATER OBSTRUCTING
            ONE LANE.

&&

JRC
Local storm report, Jun 3, 3:38 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
338 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             OCOEE                   28.57N 81.53W
06/03/2010  E0.88 INCH       ORANGE             FL   PUBLIC

            NICKEL SIZED HAIL OBSERVED NEAR INTERSECTION OF MAGUIRE
            AND THE TURNPIKE IN SOUTH OCOEE.

&&

JRC
Local storm report, Jun 3, 3:44 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
344 PM EDT THU JUN 03 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND GST     MELBOURNE               28.08N 80.61W
06/03/2010  E50 MPH          BREVARD            FL   EMERGENCY MNGR

            ESTIMATED 50 MPH WIND GUST NEAR POST AND PINE CONE ROADS.
            SMALL TREE BRANCHES DOWN ALONG DEERWOOD TRAIL.

&&

JRC

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 8:23 PM EDTSevere Thunderstorm WarningMLBOrange, Seminole, Volusia52 min
Jun 2, 8:39 PM EDTSpecial Weather StatementMLBOrange, Osceola51 min
Jun 2, 8:45 PM EDTAreal Flood AdvisoryMLBOrange, Seminole60 min
Jun 2, 9:12 PM EDTSpecial Weather StatementMLBOrange, Seminole, Volusia48 min
Jun 2, 9:42 PM EDTSpecial Weather StatementMLBSeminole63 min
Jun 3, 1:55 PM EDTSpecial Weather StatementMLBOsceola50 min
Jun 3, 2:15 PM EDTSpecial Marine WarningMLB2 hr
Jun 3, 2:17 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Osceola43 min
Jun 3, 2:23 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola67 min
Jun 3, 2:33 PM EDTSpecial Weather StatementMLBBrevard42 min
Jun 3, 2:41 PM EDTSevere Thunderstorm WarningMLBBrevard27 min
Jun 3, 2:45 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola60 min
Jun 3, 2:47 PM EDTSevere Thunderstorm WarningMLBBrevard43 min
Jun 3, 2:57 PM EDTSpecial Weather StatementMLBLake48 min
Jun 3, 3:13 PM EDTAreal Flood AdvisoryMLBBrevard2 hr
Jun 3, 3:25 PM EDTSevere Thunderstorm WarningMLBLake, Orange49 min
Jun 3, 3:52 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie38 min
Jun 3, 4:20 PM EDTSpecial Weather StatementMLBSeminole, Volusia55 min
Jun 3, 4:27 PM EDTSpecial Marine WarningMLB2 hr
Jun 3, 4:27 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Osceola48 min
Jun 3, 4:52 PM EDTSevere Thunderstorm WarningMLBVolusia41 min
Jun 3, 5:06 PM EDTSevere Thunderstorm WarningMLBMartin39 min
Jun 3, 5:19 PM EDTSpecial Marine WarningMLB116 min
Jun 3, 6:00 PM EDTAreal Flood AdvisoryMLBMartin, Saint Lucie2 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.